# SDR M562004F00005

- Difficulty date: July 26, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- Aircraft time: 17,852 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Toilet
- Part time: 17,852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN BSTA 947, WL 208, LBL 53, TOILET WALL MOUNT PLATE HAS CORROSION ON TOP SURFACE.  FABRICATED NEW MOUNT PLATE CLIPS.  C1, C2, C3 INSP 8/4/04.
